Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
You are taking 600 mg Lithium daily and want to safely wean off the Lithium. Lithium is usually used to treat bipolar disorder. You may not want to hear my answer, but you really should discuss weaning off this drug with your doctor. You say that you have already tried to stop completely and became very anxious and emotional. It is possible that you may need to take another drug to help you wean off the Lithium and that only can be done under medical supervision. Also, if your symptoms return you may place yourself in a dangerous situation. I want you to be safe, and if you don't like your doctor or trust your doctor, please find another one to help you with this. Can you tell me why you want to be off the Lithium? Is it because of side effects, or do you want to be off medicine entirely? Please let me know what you are thinking about this. This is an important issue, and you need to move forward with caution. I will assist you in any way I can to resolve this situation. Take care.
.OKMH53016130 My son is very anxious. He gets like